# SDR SWIA202512190902

- Difficulty date: September 2, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, BATTERY RIB AT WS 48.30 ANGLE IS CRACKED.  REMOVED AND REPLACED THE LT UPPER BATTERY RIB ANGLE IAW SRM 51-42-06.  COMPLETED TASK CARD 51-900-1003-SKY.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
